It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i'm an oriental 22 year old male and weigh 70kg. my acne causes hyperpigmentation and before i was on accutane my acne was moderate.

i have been taking a dose of 40mg a day but have upped the dosage to 60mg for the next two weeks.

i'm currently starting week 8 on accutane and progress has been slow so far. my skin, though dry, still is breaking out slightly. i use moisturiser and lip balm keep everything tolerable.

i've had to go and do my own research before going onto the black market to buy these pills as i had been told already that my acne was not severe enough to warrant accutane. so far the results have been acceptable and my skin is getting better, which was not the case when i was on erythromycin.

i've been on antibiotics since i was 18 and they worked well and i had perfectly clear skin until i was 21, then i my face exploded with acne. the hardest thing these last 18 months is that i've had no sex because no one is interested in me because my face looks disgusting. Confidence and personality is something that i don't lack.

my dilemma is that i can play the following situations:

1. switch to 60mg per day for the remaining 8 weeks, as i had originally planned a 16 week course.

2. extend my course so it's 60mg per day for another 16 weeks, making my course 24 weeks long.

3. after 2 weeks on 60mg per day go back to 40 mg per day and finish as planned after 16 weeks.

4. after 2 weeks on 60mg per day go back to 40 mg per day and extend my course so that it is 24 weeks long in total.

your advise to help me solve my dilemma would be appreciated. don't waste my time, and yours, by telling me that what i'm doing is wrong.

thanks in advance
leb 1977, i started feb 17th and i'm still breaking out, but it's less than at the beginning. i just have to wait for all the hyperpigmentation marks to fade away, but other than that my skin is pretty smooth and looking better than at the beginning. only a couple of weeks ago it didn't look too promising, but since i've increased my dosage, the improvements in my skin have been more noticeable.

ginna88, before i took accutane i was on erythromycin and it vaguely controlled my acne. 24 months ago i was on minocycline, but stopped it as i had perfectly clear skin. 6 months went by and in that time i had the worse acne ever, which was a complete turnaround. i went to my doctor and they gave me erythromycin but it never cleared my skin up, which i took up until feb. in that time i had developed a ton of little bumps all over my cheeks and along my jawline which looked very inert. you could say they were under control, but as soon i was on accutane these bumps started surfacing and i had a break out all over my face and it did look bad. but slowly it has got better.

the active ingredient in accutane, isotretinoin, reacts with protein which is found in muscles and cartilage amongst numerous other things in your body. by binding with protein structures it inhibts efficient functioning of them, hence the various aches. for those that like numbers, it reacts 99% of the time with protein.





All times are GMT -7. The time now is 01:55 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!